# SDR HALA2018121700657

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 30,779 hours, 4,666 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 8951338E936
- Part serial: 8490
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYSTEM - ENCOUNTERED ICING CONDITIONS ECAM DIRECTED US TO TURN ON WING ANTI-ICE. AFTER APPROX 2 MINUTES OBSERVED A ICE L AND R WING HI PR ECAM AND ASSOCIATED AMBER TRIANGLE AND AMBER "ANTI ICE" DEPICTED ON BLEED PAGE. RECYCLED WING ANTI-ICE PB AND ECAM RETURNED. TURNED OFF WING ANTI-ICE PB. ECAM DISAPPEARED WITH PB OFF. PB LEFT IN OFF POSITION. REMOVED AND REPLACED LEFT WING ANTI-ICE VALVE (INBOARD) PER AMM 30-11-00-810-A OPS CHECK NORMAL. A/C OK FOR SVC.
